# SDR SIMA20161114006

- Difficulty date: November 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 37,349 hours, 33,872 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR BOARD PANEL 251DF BROKEN OFF SPLICE ON AIRCRAFT SIDE FOR LIGHT STRIP. REPLACED CONNECTOR ON AIRCRAFT SIDE FOR LIGHT STRIP UNDER FLOOR BOARD PANEL 251DF IAW SWPM 20-21-00.
